| Catalog Number |
448007 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using the bd phoenix¿ nid a patient isolate (escherichia coli) was misidentified as citrobacter koseri and citrobacter farmeri when repeat testing was performed with an affiliated laboratory.No information could be provided on patient impact, but the user stated that the colony morphology was similar to escherichia coli.
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.